# SDR ASE97010

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC847B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2791032377
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW-WDG - FLT 1265 - ON APPROACH IN TO WDG, AIRCRAFT EXPERIENCED TOTAL HYDRAULIC FAILURE.  CREW MANUALLY EXTENDED LANDING GEAR AND LANDED IN WDG WITHOUT INCIDENT.  UPON ARRIVAL, CREW NOTED OBVIOUS SIGNS OF LEAKAGE IN RIGHT WHEEL WELL.  MAINTENANCE CONTROL WAS NOTIFIED.  CONTRACT MX INSPECTED RIGHT WHEEL WELL AND IDENTIFIED CRACKED HYDRAULIC LINE.  LINE WAS REPLACED AND HYDRAULIC SYSTEM SERVICED ACCORDINGLY.  OPERATIONAL AND LEAKS CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
